Fertility Network UK

Progynova

I’m on day 4 of a FET and taking progynova from day 1 to build my lining. Buserelin has reduced to two sniffs a day and had no issues when on that.

I feel so dizzy today, can barely walk in a straight line. I didn’t feel like this before today and think it must be the progynova tablets as I felt this after taking them and it’s only my first tablet of the day!

Do any of you have any advice on how you take them, On my first day I took them all at once but then started staggering them on day 2 to every few hours?

I’m currently taking 8mg a day (4 tablets).

I’m on a higher dose due to them expecting issues with my lining building.

I was not really given any instructions on how to take them by the nurse. Just wondering if I took all 4 at night if that’s a better solution so I’m not feeling so rubbish during the day...

2 Replies
oldestnewest

I got told to space my tablets out for better results and for side effects (morning, lunch, dinner & bed). I fortunately didnt get any side effects....hopefully your side effects will settle down.xx

1 like
Reply

Thanks Cinderella, I was ok until today... I will continue to space it out as I too think it’s best. It might just need to settle and maybe it’s just a bad day.

Thanks for your quick reply!

1 like
Reply

You may also like...